Translator Disclaimer
1995 Uniqueness results for the gap equation in the theory of superconductivity
Yi Hong Du
Differential Integral Equations 8(2): 309-324 (1995).

Abstract

We consider the gap equation in superconductivity theory with a positive kernel. Under reasonable conditions on the kernel function, we prove that there exists at most one positive solution. This together with the known existence result gives a fairly complete understanding of the gap equation.

Citation

Download Citation

Yi Hong Du. "Uniqueness results for the gap equation in the theory of superconductivity." Differential Integral Equations 8 (2) 309 - 324, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0820.47067
MathSciNet: MR1296126

Subjects:
Primary: 82D55
Secondary: 45G10

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 2 • 1995
Back to Top